MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Model Number TYY-NNNLF
Medical Device Problem Codes Malposition of Device (2616); Positioning Problem (3009)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon reported that the right sagittal split osteotomy failed, and the occlusion came loose during the original implant surgery.The surgery removed the implants and placed revision devices.Multiple mdr's were filed for this event (see associated report 2031049-2020-00068).
 
Event or Problem Description
The patient's left tmj devices were removed and revised due to malpositioning secondary to failed sagittal split osteotomy on the contralateral side.

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10335453
Report Number2031049-2020-00067
Device Sequence Number10993722
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3171201W35255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2017
Device Model NumberTYY-NNNLF
Device Catalogue NumberTYY-NNNLF
Device Lot NumberW35255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR